# SDR CALA2013102592385

- Difficulty date: October 23, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,792 hours, 21,406 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT GALLEY EQUIPMENT CONTROL PANEL FAULTY, FLT DIVERTED.  NO SMOKE OR ELECTRICAL SMELL ASSOCIATED WITH WARM PANEL.  ACCOMPLISHED CHECK OF CM IAW MM25 -35-00-710-013A, RAN CHILLER IAW MM25-34-00-710-001A, OPERATED LIGHTING & HOT PLATE.  MONITORED PANEL NO INDICATION OF ELEVATED TEMPERATURES, INSPECTED PANEL WIRING, CIRCUIT BREAKERS & SWITCHES & NO DEFECTS FOUND.
